# SDR AALA20120516011

- Difficulty date: May 16, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N193AN
- Make and model: Boeing 757223
- Aircraft serial: 32387
- Aircraft time: 39,759 hours, 10,264 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Dented
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE TO RIGHT STABILIZER OUTBOARD PANEL, JUST FORWARD FOR TORQUE BOX UPPER SKIN.  ACCOMPLISHED BONDED REPAIR PER EA B757-55-023416.
